# SDR DL72S972343

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANS FROM SMS PERMANENT REPAIR STR 18A DAMAGE IN NORMAL FLANGE PER SRM 53-12-0.  CORRECTION CONTINUED ON NR 1160                       CORRECTION.   REMOVED TIME LIMITED REPAIR.  FABRICATED REPAIR DOUBLER AND STARTED PER MM 53-12-0.  OK TO TREAT AND PAINT.  REMOVED DAMAGED SECTION OF STRINGER PER M/M 53-12-0 PG 819.  TREAT REPAIR AREA AND PARTS PER PS 900-3-5 NR 03.  OK TO INSTALL REPAIR.  STARTED REPAIR INSTALLATION.  INSTALLED 8 BOLTS.
